# SDR USAAF98015

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 2566A27
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 864 - PIT-DTW - AT ROTATION THE STICK SHAKER WARNING SYSTEM ACTIVATED ALONG WITH A STALL WARNING LIGHT.  IT WAS TOO LATE FOR AN ABORTED TAKEOFF, SO CAPTAIN CONTINUED WITH A CLIMB-OUT FROM PIT.  STICK SHAKER CONTINUED TO OPERATE.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  STICK SHAKER STOPPED AND STALL WARNING LIGHT EXTINGUISHED UPON LANDING.  MAINTENANCE REPLACED THE LEFT ANGLE OF ATTACK TRANSDUCER.  (M)
